Table of Contents
ISRN Applied Mathematics
Volume 2013, Article ID 748417, 4 pages
http://dx.doi.org/10.1155/2013/748417
Research Article

A Computational Method for -Dimensional Laplace Transforms Involved with Fourier Cosine Transform

1Department of Applied Mathematics, School of Mathematical Sciences, Ferdowsi University of Mashhad, Mashhad, Iran
2The Center of Excellence on Modeling and Control Systems (CEMCE), Ferdowsi University of Mashhad, Mashhad, Iran

Received 24 May 2013; Accepted 9 July 2013

Academic Editors: Y.-D. Kwon and G. Mishuris

Copyright © 2013 Jafar Saberi-Nadjafi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Aghili and B. Salkhorde-Moghadam, “Laplace transform pairs of n-dimensions and a wave equation,” International Mathematical Journal, vol. 5, no. 4, pp. 377–382, 2004. View at Google Scholar · View at MathSciNet
  2. A. Aghili and B. Salkhordeh Moghaddam, “Laplace transform pairs of n-dimensions and second order linear partial differential equations with constant coefficients,” Annales Mathematicae et Informaticae, vol. 35, pp. 3–10, 2008. View at Google Scholar · View at MathSciNet
  3. A. Aghili and B. Salkhordeh Moghaddam, “Laplace transform pairs of n-dimensions and a wave equation,” International Journal of Mathematics, vol. 5, no. 4, pp. 377–382, 2004. View at Google Scholar
  4. Y. A. Brychkov, H. J. Glaeske, A. P. Prudnikov, and V. K. Tuan, Multidimensional Integral Transformations, Gordon and Breach Science, Philadelphia, Pa, USA, 1992. View at MathSciNet
  5. R. S. Dahiya, “Computation of n-dimensional Laplace transforms,” Rendicontidi Mathematica, vol. 8, no. 3, pp. 805–813, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. S. Dahiya, “Computation of n-dimensional Laplace transforms,” Journal of Computational and Applied Mathematics, vol. 3, no. 3, pp. 185–188, 1977. View at Publisher · View at Google Scholar · View at MathSciNet
  7. R. S. Dahiya, “Laplace transform pairs of n-dimensions,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 3, pp. 449–454, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. S. Dahiya and M. Vinayagamoorthy, “Laplace transform pairs of n-dimensions and heat conduction problem,” Mathematical and Computer Modelling, vol. 13, no. 10, pp. 35–50, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  9. R. S. Dahiya and J. Saberi-Nadjafi, “Theorems on n-dimensional Laplace transforms and their applications,” in Proceedings of the 15th Annual Conference of Applied Mathematics, University of Central Oklahoma, Electronice Journal of Differential Equations, vol. 2, pp. 61–74, 1999. View at MathSciNet
  10. J. Debnath and R. S. Dahiya, “Theorems on multidimensional Laplace transform for solution of boundary value problems,” Computers & Mathematics with Applications, vol. 18, no. 12, pp. 1033–1056, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. T. A. Estrin and T. J. Higgins, “The solution of boundary value problems by multiple Laplace transformations,” Journal of the Franklin Institute, vol. 252, no. 2, pp. 153–167, 1951. View at Publisher · View at Google Scholar · View at MathSciNet
  12. J. Saberi-Nadjafi, “Theorems on n-dimensional inverse Laplace transformations,” in Proceedings of the 8th Annual Conference on Applied Mathematics, pp. 317–330, Edmond, Okla, USA, 1992.
  13. J. Saberi-Nadjafi and R. S. Dahiya, “Certain theorems on n-dimensional Lplace transformations and their applications,” in Proceedings of the 8th Annual Conference on Applied Mathematics, pp. 245–285, Edmond, Okla, USA, 1992.
  14. J. Saberi-Nadjafi, n-dimensional Laplace transformaton and their applications in partial differential equations [Ph.D. Dissertation], Iowa State University, Ames, Iowa, USA, 1993.
  15. J. Saberi-Nadjafi and R. S. Dahiya, “Theorems on n-dimensional Laplace transformations involving the solution of wave equations,” Integral Transforms and Special Functions, vol. 15, no. 4, pp. 337–358, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. Saberi-Nadjafi, “Some remarks on n-dimensional Laplace transforms,” Italian Journal of Pure and Applied Mathematics, no. 21, pp. 163–168, 2007. View at Google Scholar · View at MathSciNet
  17. C. Chapman Pugh, Real Mathematical Analysis, Springer, New York, NY, USA, 2002. View at MathSciNet
  18. A. P. Prudnikov, Y. A. Brychkov, and O. I. Marichev, Integrals and Series, vol. 4 of Direct Laplace transforms, Gordon and Breach Science, New York, NY, USA, 1992. View at MathSciNet
  19. H. Bateman, Tables of Integral Transformations, vol. 1, McGraw-Hill Book, 1954.
  20. A. P. Prudnikov, Y. A. Brychkov, and O. I. Marichev, Integralsand Series, vol. 5 of Inverse Laplace transforms, Gordon and Breach Science, New York, NY, USA, 1992.